# SDR 2001UALA01339

- Difficulty date: July 9, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 27,861 hours, 20,726 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Motor
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNSCHEDULED LANDING DUE TO HORIZONTAL STABILIZER ELECTRIC TRIM MOTOR PROBLEMS.
